# SDR HYIA20210525002

- Difficulty date: May 20, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N68391
- Make and model: Cessna 402C
- Aircraft serial: C4020483
- Aircraft time: 36,677 hours, 34,473 cycles
- Engine: Cont TSIO520VB
- Engine time: 9,227 hours, 5,106 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658810A2
- Part serial: AC20LA201
- Condition: Damaged
- Location: Nr 6
- Part time: 91 hours, 231 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED ENGINE SURGING AND MANIFOLD PRESSURE DROP IN FLIGHT, AND THEN SHUT DOWN ENGINE IN-FLIGHT ACCORDING TO THE QRH.  DURING THE INITIAL INSPECTION, FOUND SHINY PARTICLES IN THE OIL FILTER, AND SPARK PLUG DAMAGED, AND PARTICLES IN THE PROPELLER GOVERNOR.  MAINTENANCE CONFIRMED PREIGNITION OCCURRED ON THE NUMBER LEFT ENGINE #6 CYLINDER.  ENGINE CHANGE IN PROGRESS.
